# SDR USAA2013122600006

- Difficulty date: December 25, 2013
- Submitted: December 26, 2013
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 54
- Aircraft time: 75,561 hours, 34,056 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2510006003
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 9C MISSING EMERGENCY LIGHT LENS.  INSTALLED NEW LENS ON EMERGENCY LIGHT AT 9C IAW A320 CMM 25-25-01.
